# SDR TRAX200701767

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 27 ANGLE CRACKED OB, RESOLVED ON W/O: 75509 TASKCARD: N/R-00249.  REMOVED AND FABRICATED ANGLE CLIP FOR FS 280LBL 20 OB SIDE IAW CRJ 200 SRM 53-21-43 AND 51-24-21.  OK TO TOPCOAT TO FASTENERS AND REPAIR AREA IAW CRJ 200 SRM 51-25-16.  INSTALLED PANEL REF 409A IAW CRJ 200 SRM 51-42-13, USING CR3552-4-B AND 4-7 RIVETS.
